End of Year Resolutions You Can Set Right Now!
November 12, 2019
Recently, there has been a spike in the number of reported incidents involving individuals overdosing on synthetic marijuana. Typically, the ingredients and additives used in synthetic marijuana are unknown, therefore this drug imposes a great danger, especially for a potential overdose. Poison center experts and government officials have deemed synthetic marijuana use as a risk for public health and a hazard to public safety. A synthetic marijuana overdose can happen as a result of a person intentionally or unintentionally consumes too much of the drug. The symptoms associated with a synthetic marijuana overdose can range depending on the amount consumed and one’s tolerance for the drug. An individual suffering from an overdose can experience a variety effects from K2 ranging to mild discomfort, to strong chest pains, and vicious repetitive hallucinations. It is important to seek seek immediate medical attention if you believe that your or someone in your presence is experiencing an overdose.
If you or a loved one are using K2/Spice, there are several signs and symptoms you should be aware of in case of an overdose. With the spike in emergency room visits in relation to exposure to synthetic marijuana, it is important to always be alert. Signs and symptoms of K2 addiction may alert those exposed to K2 before the instance of overdose occurs; overdose symptoms may include the following conditions:
The aftermath of an overdose can cause you to experience adverse effects also. While some may only experience short term effects, others will experience long term effects such as a post traumatic stress disorder (PTSD). Other common effects experienced by victims of synthetic marijuana overdose includes anxiety, paranoia, stress, and psychoses.
If you suspect that you or a loved one may be experiencing a synthetic marijuana overdose, seek medical attention immediately. However, it is possible to avoid experiencing an overdose on synthetic marijuana by simply not using the drug. Overdosing on synthetic marijuana can not only end fatally, but it can also cause you to incur irreversible damage. With the ingredients of synthetic marijuana being unpredictable there’s high potential for overdose, especially in those who do not have a tolerance for the drug. By making the choice to seek professional help, you can avoid experiencing an overdose and/or the adverse effects of synthetic marijuana abuse. At Harbor Village we will help you escape experiencing the consequences of synthetic marijuana abuse such as overdose. Allow us to help you save your life from the dangerous and potentially fatal consequences of a synthetic marijuana use problem.
Ready to get help?Call now to be connected with a compassionate treatment specialist